Jump to content
Important Survey - Please Participate ×

7 months off and don't know what to do...


Recommended Posts

I'm 7 months off and the last month was a complete hell. Nothing changed in my life, no stress or anything, but my symptoms are so intense I don't remember having such hard times even on the first month.

 

Was unable to go to work several times because I was feeling bad for the whole days.

 

I'm not able to describe my symptoms -- it's weird, feeling so sick, my whole body is feeling bad, but I'm unable to describe what's wrong... like some sort of burning on and inside the skin, like my brain is pulsating, sometimes dry mouth, sometimes it's just head pressure, chest tightness, two times I had tinnitus for an hour. I had no appetite these days.

 

Earlier in recovery there were many windows and waves (almost any day had a little window in it), but this wave is much more intense and it's killing me. Cannot believe this could happen at 7 months. I thought that third or fourth month were bad, but this one is sooo much worse. I'm just lying on the bed, drinking tea, and praying...

 

Don't know what to do...  :'( :'( :'( :'(

Link to comment
Share on other sites

In that benzo survey they did an analysis for setbacks at certain times. They found that 75% of people had set backs and I believe 7 months was one of the higher time periods that most people experienced them. I know a friend that had a set back at 7 months. People either seem to turn a corner around then or get a set back.
Link to comment
Share on other sites

I'm 7 months off and the last month was a complete hell. Nothing changed in my life, no stress or anything, but my symptoms are so intense I don't remember having such hard times even on the first month.

 

Was unable to go to work several times because I was feeling bad for the whole days.

 

I'm not able to describe my symptoms -- it's weird, feeling so sick, my whole body is feeling bad, but I'm unable to describe what's wrong... like some sort of burning on and inside the skin, like my brain is pulsating, sometimes dry mouth, sometimes it's just head pressure, chest tightness, two times I had tinnitus for an hour. I had no appetite these days.

 

Earlier in recovery there were many windows and waves (almost any day had a little window in it), but this wave is much more intense and it's killing me. Cannot believe this could happen at 7 months. I thought that third or fourth month were bad, but this one is sooo much worse. I'm just lying on the bed, drinking tea, and praying...

 

Don't know what to do...  :'( :'( :'( :'(

 

Hi Send

I can relate to your suffering because I have the same story, I was getting some very good windows at 5 and 6 months off but then all hell broke loose around month 7 – worst symptoms than ever until about three weeks ago at month 9 I went on a Candida diet and started doing water therapy and breathing exercises and I am feeling much less pain and anxiety now! Run like hell away from sugar and carbs because they extremely intensify your w/d

I pray you feel better soon

 

God hold you

Watchman

 

 

Link to comment
Share on other sites

Send,

 

Just before my final "window" I had a viscious wave.  I know it seems like a draw back and the worst part of this experience is not knowing when it will end.  I don't think there is much you can do but be patient.  I know its soooo hard to do that and its easy for me to say, but I just can't think of any other remedy except to hope.

Link to comment
Share on other sites

Hi send, so sorry you ar struggling right now ((((send)))).

 

I noticed by your siganture you were on and off benzos in the past. Can you recall whether or not you had withdrawal symptoms (sxs) when you stopped taking them before and for how long did these sxs last?

 

It is tough but perhaps you can think back to those periods when you had a successful cessation to figure out the formula. You will get better; protracted withdrawal is another sign of healing.

 

Try as hard as you can to remain positive. Tell yourself it is only withdrawal and the disappointment of being 7 months out and still dealing with this nightmare is not going to break you!

 

Take care,

 

Lida

Link to comment
Share on other sites

Thank you all! I really appreciate you stopped to reply.

 

The last time I was using this med for little less than 2 months, and my sxs lasted for more than 9 months. Now I was on it for longer period so I guess it is safe to say that recovery will take (much  :'() longer. I'm aware of it, but the brutality of this wave really knocked me off and brought all worries and doubts about being normal again to the top. You're right when say that there is not much we can do except being patient.

Link to comment
Share on other sites

Send,

 

        I am off for almost 8 months now and still feeling very poorly, despite the fact that the Remeron I take masks a lot of my symptoms. It's true that the only option is to walk ahead, because I know none of us would ever consider going back on that crap now. Sometimes I just wish that we knew exactly how long it would take. It would be easier to bear if we could mark the days off of a calendar. Stay strong-- it's the only choice we have, right? :-\

 

Best, ask2266

Link to comment
Share on other sites

Send Hello!

 

I hope now you're better, you took me igal 7 months off of klonopin, and coincidentally from last month I went very wrong.

 

As mentioned at the beginning I had many windows and improvements, but now I'm worse than before, is very rare, to me what's hitting me lately is depression.

 

In the past month returned symptoms that were gone, dizziness, leg pain, tachycardia, among others, nor understand anything, supposedly the symptoms are decreasing gradually.

 

I also understand that is normal, and I will feel better, but for now has been very strong and intense this time.

 

I hope you feel better soon, and you have several windows soon.

 

A hug and blessings!

 

Juan

Link to comment
Share on other sites

Hi send. I am 8 months out. I noticed that I don't have those windows as often either. That is a big reason I got on the site this morning. I came across your post and thought wow we are truly not alone. It sounds as though this is common. We just have to stay positive.. know it too shall pass! It is benzo wd and we will beat it!!!!!! Stay stronge and try to keep yourself busy. I notice when I try not to dwell on my sx's it does ease them :smitten:
Link to comment
Share on other sites

I felt a bit better in the last several days, and was able to function and stay at the work (although I felt like a zombie). Yesterday I felt very good -- was very anxious, but since I usually only have (all kinds of) physical symptoms, it felt good for a change.  ;D

 

I know that recovery isn't linear, but didn't expect these waves. Knowing how hard it can be, I'm trying to find a way to enjoy all non-intensive symptoms. I also hope and pray for better times for all of us!

Link to comment
Share on other sites

×
×
  • Create New...